Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex

Full text for this resource is not available from the Research Repository.

Set, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gözpinar, A (2019) Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex. Acta Mathematica Universitatis Comenianae, 88 (1). pp. 87-100. ISSN 0862-9544

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38728
Official URL http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; fractional integral operators; Hermite-Hadamards type inequalities; s-convex; concave
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login